# SDR HEEA063350

- Difficulty date: August 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1202T
- Make and model: Bell 412
- Aircraft serial: 33112
- System (JASC): 2430 · DC Generating System
- Part: Control Unit
- Part number: 51539002N
- Condition: Failed
- Location: Generator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DC GENERATOR WILL NOT COME ON-LINE.
